Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Abdominal muscle pain, swelling. Using Diazepam. Can you help?

Every night when I lie down I feel the muscles in my abdomen tighten and this leads to pretty horrendous pain. There is a lot of activity in that area and the feeling of swelling . I have suffered this for 16 months and at my wits end. All tests and scans have drawn a blank. I m repying on diasapam to get some sleep. I am in my sixties and feel I cannot go on much longer. Can u help?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi joan,
Welcome to healthcare Magic!
The type of abdomen pain you are having can be due to many causes.
It can be due to innocuous causes like acid peptic disease, irritable bowel syndrome etc when all scans are normal. But it can be due to some serious possibilities like cancers, diverticular disease, crohn's disease, gut ischemia etc.
You should get a thorough examination and work up by an experienced physician of your locality and get investigated as soon as possible.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor